# SDR ASAA0310220

- Difficulty date: March 25, 2003
- Submitted: January 23, 2004
- Operation: Air carrier
- Aircraft: N745AS
- Make and model: Boeing 737298C
- Aircraft serial: 20794
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Frame
- Part number: 6550904U254
- Condition: Gouged
- Location: Door Latch
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING D-CHECK, FOUND APU ACCESS DOOR LATCH CUTOUT FRAME AT BS 1138, STRINGER 18L GOUGED.  REMOVED AND REPLACED FRAME PER SRM.  (M)
